# SDR 99ZZZX2384

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Allen Services Inc, repair station OB2R051L
- Engine: Pwa JT8*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Part number: RD4002
- Condition: Seized
- Location: Oil System
- Part time: 71 hours
- Component: 735511A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PIECE OF METAL LODGED IN THE SCAVENGE PUMP CAUSED SEIZURE.  THE SCAVENGE PUMP SEIZURE CAUSED HIGH OIL TEMPERATURE.  THE PIECE OF METAL IN THE SCAVENGE PUMP WAS A GEAR TOOTH, WHICH HAD SEPARATED FROM THE CHARGE PUMP GEAR.  THIS GEAR HAS BEEN SENT TO A LAB TO DETERMINE CAUSE OF FAILURE.  ONCE THE CAUSE HAD BEEN DETERMINED, WILL BE ABLE TO STATE POSSIBLE CAUSE AND RECOMMENDATIONS TO PREVENT RECURRENCE.  THIS IS A PMA GEAR MANUFACTURED BY ROGERS-DIERKS INC., FOR REPLACEMENT OF SUNDSTRAND P/N 641833.
